Narrow Results Clear All
Search results for ""
FDA public health notification: MRI-caused injuries in patients with implanted neurological stimulators.
Schultz DG. Rockville, MD: Center for Devices and Radiological Health, Food and Drug Administration; May 10, 2005.
In response to reports of injuries in patients with implanted neurological stimulators who underwent magnetic resonance imaging procedures, the Food and Drug Administration suggests related precautions for radiology personnel and physicians.
Journal Article > Commentary
Ulaner GA, Colletti PM. J Magn Reson Imaging. 2006;23:781-782.
This letter to the editor reminds radiology professionals to take extra caution in maintaining safety in magnetic resonance suites.
Journal Article > Study
Emergency medical services system changes reduce pediatric epinephrine dosing errors in the prehospital setting.
Kaji AH, Gausche-Hill M, Conrad H, et al. Pediatrics. 2006;118:1493-1500.
The authors looked at the incidence of pediatric epinephrine dosing errors before and after implementation of a program requiring paramedics to use the Broselow tape to calculate dosage. They found that the program reduced dosing errors.